Homology, Homotopy and Applications

Volume 7 (2005)

Number 2

Proceedings of a Special Session of a Joint RSME-AMS Meeting at Sevilla University

Free homotopy algebras

Pages: 123 – 137

DOI: http://dx.doi.org/10.4310/HHA.2005.v7.n2.a7

Author

Martin Markl (Mathematical Institute of the Academy, Prague, Czech Republic)

Abstract

An explicit description of free strongly homotopy associative and free strongly homotopy Lie algebras is given. A variant of the Poincaré-Birkhoff-Witt theorem for the universal enveloping $A(m)$-algebra of a strongly homotopy Lie algebra is formulated.

Keywords

free algebra, $A(m)$-algebra, $L(m)$-algebra, PBW theorem

2010 Mathematics Subject Classification

Primary 18D50. Secondary 17B35.

Full Text (PDF format)